Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 278, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Oct 12, 2021, 9:34 PM CDT for Beaver County, Texas County, Oklahoma; Hansford County, Ochiltree County, Texas. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 12, 2021, 9:34 PM CDT (02:34 UTC)
- Expired
- Oct 12, 2021, 10:30 PM CDT
- In force
- 56 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Beaver County, OK, Texas County, OK, Hansford County, TX, Ochiltree County, TX
The radar
The Amarillo radar (KAMA), 155 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 12, 10:18 PM CDT | TSTM WND GST 60 | 3 Wsw Balko, OK | FLAG POLE AT BALKO SCHOOL WAS VIOLENTLY BENDING. REPORT RECEIVED VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 12, 5:34 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 165 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 2910 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
440
WUUS54 KAMA 130234
SVRAMA
OKC007-139-TXC195-357-130330-
/O.NEW.KAMA.SV.W.0278.211013T0234Z-211013T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
934 PM CDT Tue Oct 12 2021
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Southwestern Beaver County in the Panhandle of Oklahoma...
Southeastern Texas County in the Panhandle of Oklahoma...
Eastern Hansford County in the Panhandle of Texas...
Ochiltree County in the Panhandle of Texas...
* Until 1030 PM CDT.
* At 933 PM CDT, severe thunderstorms were located along a line
extending from 10 miles northwest of Farnsworth to Spearman, moving
east at 30 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...Expect some tree damage. Damage is likely to mobile
homes, roofs, and outbuildings. People and animals
outdoors will be injured. Expect hail damage to roofs,
siding, windows, and vehicles.
* Locations impacted include...
Perryton, Spearman, Wolf Creek Park, Bryans Corner, Farnsworth,
Waka and Balko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for the Panhandle
of Oklahoma...and the Panhandle of Texas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3674 10054 3607 10055 3609 10131 3653 10122
TIME...MOT...LOC 0233Z 256DEG 26KT 3646 10105 3618 10119
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Ward2 follow-up statements
434
WWUS54 KAMA 130258
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
958 PM CDT Tue Oct 12 2021
OKC007-139-TXC195-357-130330-
/O.CON.KAMA.SV.W.0278.000000T0000Z-211013T0330Z/
Beaver OK-Texas OK-Hansford TX-Ochiltree TX-
958 PM CDT Tue Oct 12 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHWESTERN BEAVER...SOUTHEASTERN TEXAS...EASTERN HANSFORD AND
OCHILTREE COUNTIES...
At 957 PM CDT, severe thunderstorms were located along a line
extending from 8 miles north of Perryton to 5 miles southeast of
Waka, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible. Hail
damage to vehicles is expected.
Locations impacted include...
Perryton, Spearman, Wolf Creek Park, Bryans Corner, Farnsworth, Waka
and Balko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for the Panhandle
of Oklahoma...and the Panhandle of Texas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3674 10054 3607 10055 3609 10131 3637 10120
3653 10109
TIME...MOT...LOC 0257Z 256DEG 26KT 3650 10085 3622 10099
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ward592
WWUS54 KAMA 130318
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
1018 PM CDT Tue Oct 12 2021
OKC139-130327-
/O.CAN.KAMA.SV.W.0278.000000T0000Z-211013T0330Z/
Texas OK-
1018 PM CDT Tue Oct 12 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TEXAS COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for the Panhandle
of Oklahoma...and the Panhandle of Texas.
LAT...LON 3674 10054 3607 10055 3609 10122 3632 10104
3650 10098 3650 10095 3658 10095
TIME...MOT...LOC 0317Z 256DEG 26KT 3653 10069 3625 10083
$$
OKC007-TXC195-357-130330-
/O.CON.KAMA.SV.W.0278.000000T0000Z-211013T0330Z/
Beaver OK-Hansford TX-Ochiltree TX-
1018 PM CDT Tue Oct 12 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHWESTERN BEAVER...SOUTHEASTERN HANSFORD AND OCHILTREE
COUNTIES...
At 1017 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Balko to 8 miles southeast of
Farnsworth, moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
Locations impacted include...
Perryton, Wolf Creek Park, Waka, Bryans Corner, Balko and Farnsworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for the Panhandle
of Oklahoma...and the Panhandle of Texas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3674 10054 3607 10055 3609 10122 3632 10104
3650 10098 3650 10095 3658 10095
TIME...MOT...LOC 0317Z 256DEG 26KT 3653 10069 3625 10083
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
WardWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 12, 6:21 PM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Oct 12, 6:21 PM CDT, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
621 PM CDT Tue Oct 12 2021
.AVIATION...00Z TAFs...
Primary aviation concern is the potential for thunderstorms over
the next few hours, with all sites potentially in play. At this
time, GUY and DHT seem to have a decent probability of thunder, so
have introduced TEMPO and VCTS groups at these sites,
respectively. Thunderstorms look to remain north of AMA, so have
left thunder out of this sites. Multiple amendments will likely be
necessary as the thunderstorm situation develops. Otherwise,
strong wind gusts continue at all sites, with winds expected to
veer to west-southwesterly over the next few hours as a front
sweeps eastward through the Panhandles. Tomorrow, winds will
return to southwesterly.
Ferguson
&&
.PREV DISCUSSION... /Issued 314 PM CDT Tue Oct 12 2021/
MESOSCALE UPDATE...
..Severe weather likely tonight...
* Synoptic Overview: The much-ballyhooed strong western CONUS
upper low is finally knocking at our doorstep. Strong upper
level forcing will overspread an increasingly juicy surface with
the best dynamics set to impinge on the area beginning around
sunset. Trends in the synoptic scale have been a little slower
and a little further west with the best sfc moisture, meaning a
few more folks in the Panhandles could get in the action. The
rest of this discussion predominately applies to the eastern
half of the combined Panhandles.
* Mesoscale: So much to unpack in the mesoscale, we'll break it
down into PROS and CONS for a significant severe event...
PROS:
- Very strong vertical wind shear with bulk and effective shear
values 60-70 kts among a near-perfectly turning profile. In
addition to promoting a supercell storm mode with any discrete
convection, shear-induced buoyancy will increase the strength
of updrafts.
- Some of the best shear is in the low levels, with 0-1 SRH values
exceeding 400 m2/s2.
- Surface moisture has been underestimated in the models so far
today, and even so, model forecasts for MLCAPE this evening
are in excess of 2500 J/kg.
- Strong surface moisture advection will allow sfc theta-e values
to INCREASE after sunset in spite of falling temperatures.
- Low level forcing for ascent is pretty weak until a cold
front sweeps through very late tonight, not clearing the
eastern Panhandles until nearly 3 AM. This will likely help
foster at least a quasi-discrete storm mode. As we like to say
in the Panhandles, when in doubt, discrete wins out.
- For any rooted storms, LCLs are basically scraping the
ground. That's not common around here.
- There are more PROS but we'll keep it to these for now.
CONS:
- A strong (though not deep) isothermal layer bordering on an
inversion is forecast by all models to develop after sunset
around h8. Resulting low level lapse rates are expectedly
putrid in this narrow layer and will almost certainly hamper
weaker convection and even probably hamper ongoing supercells.
- That's honestly about it for major cons, but it's a pretty big
one as it could keep convection slightly elevated (doesn't
limit the hail threat but would limit tornado threat).
* Threats: The most likely threats will be the potential for very
large hail and potentially destructive wind gusts but the most
concerning threat will be the possibility for strong and
potentially long-tracked tornadoes. Strong and violent tornadoes
tend to happen in the presence of MLCAPE, MLLCL, and shear
numbers similar to what was discussed above.
* Timing & Location: The worst of it should be 6 PM - 2 AM tonight
east of a roughly Guymon to Panhandle to Claude line. Storms
will be moving at very high rates of speeds, likely over 50 MPH
and in the dark so that will increase the danger.
* Summary: This event has the potential to be a top 3 Panhandles
severe event in 2021.
Simpson
LONG TERM...Wednesday through Monday Night...
While the system that brought the severe threat for today will be
exiting to the northeast, a large scale trough will still be setting
up across the Rockies and will transition southwest flow back over
the Panhandles. This in turn will still allow for some warm
temperatures on Wednesday, despite the cold front passage tonight.
Highs will be in the 70s, with mostly clear skies and fairly light
winds 10 to 15 mph. The far southwest might see 15 to 20 mph winds.
Thursday will be interesting as far as highs go. Highs on Thursday
v.s. Wednesday will be a bit cooler to the northwest and a bit
warmer in the southeast, due to the approaching cold front. Cold
front will move through late Thursday night into Friday, models have
backed off a bit on the strength of this front, and don't hint at as
strong of a cold airmass. However, we're still looking a fairly
cool Friday with highs struggling to get in the 60s across most
area. Winds out of the north during the day on Friday about 15 to
25 mph. These winds will calm down to less than 10 mph Friday
night, and we expect mostly clear skies. Therefore any area that
at or below 36 degrees will have the potential to develop some
frost. And while models have come in a bit warmer for Saturday
morning, there's still a chance that the northwest will see
freezing or slightly below freezing temperatures. As far as
precipitation goes, the system is trending drier, and there's not
much in the forecast except for a slight chance in the north. Weak
ridging will set back up over the weekend and into early next
week with continued dry and warmer conditions. Highs could be back
in the 80s by Monday.
Weber
&&
.AMA Watches/Warnings/Advisories...
TX...Wind Advisory until 7 PM CDT this evening for the following
zones: Dallam...Deaf Smith...Hartley...Oldham.
OK...Wind Advisory until 7 PM CDT this evening for the following
zones: Cimarron.
&&
77/77Hazardous weather outlook, Oct 12, 7:24 PM CDT, 2 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 724 PM CDT Tue Oct 12 2021 OKZ001>003-TXZ001>020-317-131230- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 724 PM CDT Tue Oct 12 2021 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Tonight. Severe thunderstorms are expected this evening. The better chance will be across the eastern Oklahoma and Texas Panhandles, where a Tornado Watch is in effect through 11 PM CDT. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Friday night has the potential for freeze and frost, mainly across the northern and western Panhandles. .SPOTTER INFORMATION STATEMENT... Spotter groups and emergency management officials across central and eastern sections of the Oklahoma and Texas Panhandles should remain alert and be ready for possible activation late this afternoon and evening. Area fire managers and emergency officials should be alert for elevated fire weather conditions this afternoon across the western Oklahoma Panhandle.
In the hours before
Special weather statement, Oct 12, 7:19 PM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Amarillo TX
719 PM CDT Tue Oct 12 2021
TXZ006-007-011-012-016-130100-
Hartley TX-Potter TX-Deaf Smith TX-Moore TX-Oldham TX-
719 PM CDT Tue Oct 12 2021
...A strong thunderstorm will impact portions of Oldham, Deaf Smith,
western Potter, southwestern Moore and southeastern Hartley Counties
through 800 PM CDT...
At 719 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Bootleg, or 20 miles north of Friona, moving northeast
at 70 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hereford, Vega, Channing, Adrian, Glenrio, Valley De Oro, Boys Ranch,
Bootleg, Wildorado and Simms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3521 10304 3545 10263 3579 10227 3549 10191
3518 10212 3518 10217 3511 10217 3475 10240
3475 10304
TIME...MOT...LOC 0019Z 215DEG 61KT 3493 10281
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
WardLocal storm report, Oct 12, 7:33 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
733 PM CDT TUE OCT 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND GST 3 SSE BOISE CITY 36.69N 102.50W
10/12/2021 M60 MPH CIMARRON OK MESONET
OKLAHOMA MESONET STATION BOIS BOISE CITY.
&&
APFSpecial weather statement, Oct 12, 7:33 PM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Amarillo TX
733 PM CDT Tue Oct 12 2021
OKZ001-002-TXZ001-002-006-130115-
Cimarron OK-Texas OK-Hartley TX-Sherman TX-Dallam TX-
733 PM CDT Tue Oct 12 2021
...Strong thunderstorms will impact portions of western Texas,
eastern Cimarron, western Sherman, eastern Dallam and northeastern
Hartley Counties through 815 PM CDT...
At 732 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles southeast of Elkhart to 8 miles
southwest of Conlen. Movement was northeast at 60 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Dalhart, Stratford, Goodwell, Keyes, Eva, Ware, Hough, Conlen,
Griggs, Texhoma and Sturgis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for the Panhandle
of Oklahoma.
&&
LAT...LON 3664 10154 3604 10216 3585 10267 3613 10277
3699 10233 3700 10139
TIME...MOT...LOC 0032Z 221DEG 50KT 3697 10182 3618 10237
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
WardLocal storm report, Oct 12, 8:01 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
801 PM CDT TUE OCT 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST 3 WSW DUMAS 35.85N 102.02W
10/12/2021 M61 MPH MOORE TX AWOS
AWOS STATION KDUX DUMAS. GUST DUE TO VIRGA.
&&
APFLocal storm report, Oct 12, 8:23 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
823 PM CDT TUE OCT 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND GST 11 NE EVA 36.92N 101.78W
10/12/2021 M62 MPH TEXAS OK MESONET
OKLAHOMA MESONET SITE EVA EVAX.
&&
APFLocal storm report, Oct 12, 9:05 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
905 PM CDT TUE OCT 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM TSTM WND GST 1 WSW GUYMON 36.68N 101.50W
10/12/2021 M67 MPH TEXAS OK ASOS
ASOS STATION KGUY GUYMON.
&&
APFThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 7:06 PM CDT | Special Weather Statement | AMA | Cimarron, Texas | 24 min |
| Oct 12, 7:57 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron, Texas | 63 min |
| Oct 12, 8:06 PM CDT | Tornado Warning | AMA | Texas | 24 min |
| Oct 12, 8:28 PM CDT | Tornado Warning | AMA | Texas | 32 min |
| Oct 12, 8:35 PM CDT | Tornado Warning | AMA | Texas | 25 min |
| Oct 12, 8:52 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 53 min |
| Oct 12, 9:01 PM CDT | Tornado Warning | AMA | Texas | 44 min |
| Oct 12, 9:12 PM CDT | Tornado Warning | AMA | Texas | 33 min |
| Oct 12, 9:47 PM CDT | Tornado Warning | AMA | Beaver, Texas | 28 min |
| Oct 12, 9:51 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 54 min |
| Oct 12, 11:00 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 60 min |
| Oct 12, 11:59 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 61 min |
| Oct 12, 7:08 PM CDT | Special Weather Statement | AMA | Hartley | 37 min |
| Oct 12, 7:19 PM CDT | Special Weather Statement | AMA | Deaf Smith, Oldham | 41 min |
| Oct 12, 7:33 PM CDT | Special Weather Statement | AMA | Dallam | 42 min |
| Oct 12, 10:02 PM CDT | Special Weather Statement | AMA | Carson | 28 min |
| Oct 12, 10:23 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hemphill, Hutchinson, Lipscomb, Ochiltree, Roberts | 82 min |
| Oct 12, 10:30 PM CDT | Special Weather Statement | AMA | Carson, Hutchinson, Roberts | 30 min |
| Oct 12, 10:52 PM CDT | Special Weather Statement | AMA | Carson | 23 min |
| Oct 12, 11:01 PM CDT | Special Weather Statement | AMA | Carson | 29 min |
| Oct 12, 11:42 PM CDT | Special Weather Statement | AMA | Gray | 33 min |
| Oct 13, 12:01 AM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 59 min |
| Oct 13, 12:50 AM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Hemphill, Wheeler | 55 min |
| Oct 13, 12:57 AM CDT | Tornado Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 33 min |
| Oct 13, 2:06 AM CDT | Special Weather Statement | AMA | Collingsworth | 24 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2021Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.